# SDR FDEA201301160101

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - T/E LOWER ACCESS PANEL 641JB CUT-OUT FORWARD EDGE LOWER CAP, LOWER SURFACE FOUND CORROSION.   CORROSION REMOVED AND REPROTECTED IAW SRM 51-21-01, REV 51.  ORIGINAL THICKNESS: 0.120", MATERIAL REMOVED: 0.004", REMAINING THICKNESS: 0.0116" AND FOUND WITHIN LIMITS IAW SRM 57-00-00, FIG 202, REV 51.  REPAIR CLASSIFIED AS MINOR IAW FEDEX GMM 6-2-100, REV 116.
